Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

New Smoothing Approximations to Piecewise Smooth Functions and Applications

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.40, no.5, pp.513-534, 2019 (Journal Indexed in SCI) identifier identifier

A NOVEL MODELING AND SMOOTHING TECHNIQUE IN GLOBAL OPTIMIZATION

JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, vol.15, no.1, pp.113-130, 2019 (Journal Indexed in SCI) identifier identifier

A descent global optimization method based on smoothing techniques via Bezier curves

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.3, pp.373-380, 2017 (Journal Indexed in SCI) identifier

Completed Optimised Structure of Threonine Molecule by Fuzzy Logic Modelling

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.71, no.4, pp.381-386, 2016 (Journal Indexed in SCI) identifier identifier

NEW OPTIMISATION TECHNIQUES IN MECHANICAL CHARACTERISATION FOR beta-Sn SINGLE CRYSTALS

OXIDATION COMMUNICATIONS, vol.38, no.1, pp.166-174, 2015 (Journal Indexed in SCI) identifier identifier

Mathematical modeling and an application of the filled function method in entomology

INTERNATIONAL JOURNAL OF PEST MANAGEMENT, vol.60, no.3, pp.232-237, 2014 (Journal Indexed in SCI) identifier identifier

A Study of Rough Set Approach in Gastroenterology

COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2013 (Journal Indexed in SCI) identifier identifier identifier

NONLINEAR MODELLING OF THE LAYER NIICROHARDNESS OF Fe-Mn BINARY ALLOYS

JOURNAL OF THE BALKAN TRIBOLOGICAL ASSOCIATION, vol.19, no.4, pp.508-519, 2013 (Journal Indexed in SCI) identifier

Statistical approximation with a sequence of 2-Banach spaces

MATHEMATICAL AND COMPUTER MODELLING, vol.55, pp.471-479, 2012 (Journal Indexed in SCI) identifier identifier

New sequence spaces in multiple normed spaces

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.1030-1035, 2011 (Journal Indexed in SCI) identifier identifier

Ideal convergence characterization of the completion of linear n-normed spaces

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.3, pp.683-689, 2011 (Journal Indexed in SCI) identifier identifier

Approximation theory in 2-Banach spaces

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, pp.1654-1661, 2009 (Journal Indexed in SCI) identifier identifier identifier

Ideal convergence in 2-normed spaces

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.5, pp.1477-1484, 2007 (Journal Indexed in SCI) identifier identifier

Fuzzy logic modeling of deflection behavior against dynamic loading in flexible pavements

CONSTRUCTION AND BUILDING MATERIALS, vol.21, no.7, pp.1406-1414, 2007 (Journal Indexed in SCI) identifier identifier

Some new paranormed spaces defined by modulus function

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.33, no.12, pp.1877-1888, 2002 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On a New Smoothing Technique for Non-smooth, Non-convex Optimization

Numerical Algebra Control and Optimization, vol.10, pp.317-330, 2020 (Journal Indexed in ESCI) identifier identifier

Borlanmış Fe-Ni İkili Alaşımlarının Radyasyon Koruma Özellikleri için Bulanık Mantık Modelinin Kullanımı

Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, vol.14, no.2, pp.276-284, 2019 (Refereed Journals of Other Institutions)

Fuzzy Logic Modeling and Optimization of Academic Achievement of Students

Yıldız Journal of Educational Research, vol.4, no.1, pp.85-100, 2019 (Refereed Journals of Other Institutions)

Use of Fuzzy Logic Modelling for Radiation Shielding Properties of Borided Fe-Ni Binary Alloys

Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, vol.14, no.2, pp.276-284, 2019 (Other Refereed National Journals)

A new auxiliary function approach for inequality constrained global optimization problems

International Journal of Optimization and Control: Theories and Applications, vol.9, no.3, pp.31-38, 2019 (Refereed Journals of Other Institutions) identifier

Smoothing Approximations to Non-smooth Functions

Journal of Multidisciplinary Modeling and Optimization, vol.1, no.2, pp.69-74, 2018 (Refereed Journals of Other Institutions) identifier identifier

Fuzzy Logic Modeling for Prediction of the Nuclear Tracks

Journal of Multidisciplinary Modeling and Optimization, vol.1, no.1, pp.33-40, 2018 (Refereed Journals of Other Institutions)

Application of Modern and Classical Optimization Techniques in Abrasion of Al-Cu-SiCp and Al-Cu-B4Cp Composites

Journal of Multidisciplinary Modeling and Optimization, vol.1, no.1, pp.23-32, 2018 (Refereed Journals of Other Institutions)

Continuous Energy Values of 3-Amino-4NitraminofurazanMolecule by Modern Optimization Techniques

Iranian Journal of Optimization, vol.9, no.2, pp.69-77, 2017 (Refereed Journals of Other Institutions)

Optimized Structure Parameters and Energy of Glyceric Acid Molecule By Fuzzy Logic Approach

Journal of Physical and Theoretical Chemistry, vol.13, no.4, pp.319-328, 2017 (Refereed Journals of Other Institutions)

A NEW SMOOTHING APPROACH TO EXACT PENALTY FUNCTIONS FOR INEQUALITY CONSTRAINED OPTIMIZATION PROBLEMS

NUMERICAL ALGEBRA CONTROL AND OPTIMIZATION, vol.6, no.2, pp.161-173, 2016 (Journal Indexed in ESCI) identifier identifier

Determining of The Achievement of Students by Using Classical and Modern Optimization Techniques

Eurasian Journal of Physics and Chemistry Education, vol.8, no.1, pp.3-13, 2016 (Refereed Journals of Other Institutions)

MULTIPLE SEQUENCES IN CONE METRIC SPACES

TWMS J. App. Eng. Math, vol.4, no.2, pp.226-233, 2014 (Refereed Journals of Other Institutions)

Ideal Convergence of Multiple Sequences in Cone Metric Spaces

Contemporary Analysis and Applied Mathematics, vol.2, no.1, pp.116-126, 2014 (Refereed Journals of Other Institutions)

Cost Minimization Of Recycling Processes At Eti Aluminum Plants

SDU Journal of Science, vol.7, no.1, pp.45-55, 2012 (Refereed Journals of Other Institutions)

Application of Constrained Nonlinear Programming to the Physical Problem Fe Mn Binary Alloys

Acta Universitatis Apulensis, vol.0, no.0, pp.211-219, 2011 (Refereed Journals of Other Institutions)

An Application of Determining the Best Tax Ratios by Goal Programing

Selcuk Journal of Appl. Math, vol.11, no.2, pp.93-102, 2010 (Refereed Journals of Other Institutions)

An Application of Fuzzy Goal Programming to a Specific Diet Problem

Journal of Natural and Applied Sciences, vol.14, no.2, pp.124-133, 2010 (Refereed Journals of Other Institutions)

Some I related properties of triple sequences

Selcuk Journal of Applied Mathematics, vol.9, no.2, pp.9-19, 2008 (Refereed Journals of Other Institutions)

New sequence spaces in n normed spaces with respect to an Orlicz function

The Aligarh Bulletin of Mathematics, vol.27, no.1, pp.53-58, 2008 (Refereed Journals of Other Institutions)

Extremal I Limit Points of Double Sequences

Applied Mathematics E-Notes, vol.8, no.0, pp.131-3137, 2008 (Refereed Journals of Other Institutions) identifier

Ideal Convergence in n normed spaces and some new sequence spaces via n norm

Journal of Fundamental Sciences, vol.4, no.1, pp.233-244, 2008 (Refereed Journals of Other Institutions)

Süleyman Demirel Üniversitesi Kampüsünde Güvenlik Birimi Yerleştirilmesi Optimizasyonu

Journal of Natural and Applied Sciences, vol.12, no.3, pp.168-172, 2008 (Refereed Journals of Other Institutions)

On I Lacunary Strong Convergence in 2 Normed Spaces

Int. J. Contemp. Math. Sciences, vol.2, no.20, pp.991-998, 2007 (Refereed Journals of Other Institutions)

Triple sequences and their statistical convergence

Selçuk Journal of Applied Mathematics, vol.8, no.2, pp.49-55, 2007 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Smoothing Techniques in Solving Absolute Value Equations

11. International Statistics Congress, 4 - 08 October 2019

A New Smoothing Technique for Total Variation Minimization in Image Denoising

11. Intenational Statistic Congress, 4 - 08 October 2019, vol.1, pp.974-985

A generalized hyperbolic smoothing approach for non-smooth and non-Lipschitz functions

International Conferenceon MathematicsandMathematics Education, 11 July - 13 September 2019, vol.1, pp.59-60

A New Algorithm Based on Penalty Function Approach forInequality Constrained Global Optimization Problems

INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE AND APPLIEDMATHEMATICS, 23 - 27 July 2018

Application of Modern Optimization Techniques inDetermination of the Academic Achievement

INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE AND APPLIED MATHEMATICS, 23 - 27 July 2018

Smoothed Auxiliary Function with Multiple Extrema in GlobalOptimization

INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE AND APPLIED MATHEMATICS, 23 - 27 July 2018

Radiation Shielding Properties of Borided Fe-Ni Binary Alloysby Fuzzy Logic Modelling

INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE AND APPLIED MATHEMATICS, 23 - 27 July 2018

A New Auxiliary Function Approach for Inequality Constrained Global OptimizationProblems

International Conference on Applied Mathematics in Engineering, 27 June - 29 July 2018

A New Auxiliary Function Method for Unconstrained Global Optimization

International Conference on Applied Mathematics in Engineering, 27 - 29 June 2018

A New Penalty Function Approach for Inequality Constrained Optimization Problems

Operators in Morrey-type Spaces and Applications, 10 - 13 July 2017, pp.148

A New Auxiliary Function Approach based on New Search Strategy

International Conference on Mathematics and Engineering, 10 - 12 May 2017, pp.53

A New Smooth and Descent Method for Global Optimization

International Workshop on Mathematical Methods in Engineering, 27 - 29 April 2017, pp.139

A New Mathematical Modeling Approach for the Energy of Threonine Molecule

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

New Global Optimization Method for Non-Smooth Unconstrained Continuous Optimization

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

New Global Optimization Method for Non Smooth Unconstrained Optimization

International Conference of Numerical Analysis and Applied Mathematics, 19 - 25 September 2016

A New Smoothing Approximation to Piecewise Smooth Functions and Applications

International Conference on Analysis and Applications, Kırşehir, Turkey, 12 - 15 July 2016

Completed Optimized Structure of Threonine Molecule by Fuzzy Logic Modelling

INTERNATIONAL CONFERENCE ON ADVANCEMENT İN MATHEMATİCAL SCIENCES, Antalya, Turkey, 5 - 07 November 2015

Optimizing the Structures of Glyceric Acid Molecule by Modern Optimization Technique

INTERNATIONAL CONFERENCE ON ADVANCEMENT IN MATHEMATICAL SCIENCES, Antalya, Turkey, 5 - 07 November 2015

Completed Optimized Structure of Threonine Molecule by Fuzzy Logic Modeling

International Conference on Advancement in Mathematical Sciences, 5 - 07 November 2015

A Novel Smoothing Approach for Non smooth and Non Lipschitz Optimization

International Conference on Advancement in Mathematical Sciences, 5 - 07 November 2015

A new smoothing approach to exact penalty functions for inequality constrained optimization problems

INTERNATİONAL CONFERENCE ON APPLİED ANALYSİS AND MATHEMATİCAL MODELLİNG, İstanbul, Turkey, 8 - 12 June 2015

Fuzzy Logic Modeling Approach for Machine Learning An Application on Washing Machine

INTERNATIONAL CONFERENCE ON APPLIED ANALYSİS AND MATHEMATİCAL MODELLİNG, İstanbul, Turkey, 8 - 12 June 2015

Fuzzy Logic Modeling and Optimization of Academic Achievements of Students

INTERNATIONAL CONFERENCE ON APPLIED ANALYSİS AND MATHEMATİCAL MODELLİNG, İstanbul, Turkey, 8 - 12 June 2015

A new global optimization technique for non smooth and non convex optimization

Joint ORSC/EURO International Conference 2015 on Continuous Optimization, 10 - 12 May 2015

Optimality Conditions and Smoothing Approach for Non Lipschitz Optimzation

Veszprem Optimization Conference (VOCAL), 17 - 19 December 2014

Optimality Conditions for Non lipschitz Optimization

International Conference on Recent Advences in Pure and Applied Mathematics, 6 - 09 November 2014

Modeling of Effect of the Components of Distance Education in Achievement of Students

International Congress İn Honour of Professor Ravi Agarwal, 23 - 26 April 2014

A new approach to the Filled Function Method for Non Smooth Problems

International Congress on Honour R.P. Agarwal, 23 - 26 June 2014

On Filled Function Method and Applications

15 International Semposium on Econometrics, Operations Research and Statistic, Isparta, Turkey, 22 - 25 May 2014, vol.1

Ideal Convergence of Multiple Sequences in Cone Metric Spaces

The Algerian Turkish International days on Mathematics, İstanbul, Turkey, 12 - 14 September 2013, vol.1

New Optimization Techniques in Mechanical Characterization for ß Sn Single Crystals

The Algerian-Turkish International days on Mathematics, 12 - 14 September 2013

mu statistical Convergence of Multiple Sequences in Cone Metric Spaces

The Algerian Turkish International days on Mathematics, 12 - 14 September 2013, vol.1

Mathematical Modeling and an Application of Filled Function Method in Entomology

26th European Conference on Operational Research, Roma, Italy, 4 - 07 July 2013, vol.1, pp.422

Fuzzy Logic in Diagnosing the Dermatological Diseases

1st International Western Balkan Conference of Matehamtical Sciences, Elbasan, Albania, 30 May - 01 June 2013, vol.1

Multiple Sequences in Cone Metric Spaces

1st International Western Balkan Conference on Mathematical Sciences, Elbasan, Albania, 30 May - 01 June 2013, vol.1, pp.90-91

AN APPLICATION OF FILLED FUNCTION METHOD TO THE HARDNESS PROPERTY OF FE-MN BINARY ALLOYS

10th International Conference on Fuzzy Logic and Intelligent Technologies in Nuclear Science (FLINS), İstanbul, Turkey, 26 - 29 August 2012, vol.7, pp.1161-1166 identifier identifier

2-Cone Banach Spaces and Fixed Point Theorem

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.975-978 identifier identifier

A New Filled Function for Nonsmooth Global Optimization

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.972-974 identifier identifier

Some types of convergence in 2-Banach space

International Conference Analysis and its applications (ICAA-08), Aligarh, India, 3 - 05 November 2008, pp.55

Completion of Linear 2-normed spaces

XIX. Ulusal Matematik sempozyumu, Kütahya, Turkey, 01 January 2006, pp.310-316

On the n-normed spaces

XIX. Ulusal Matematik sempozyumu, Kütahya, Turkey, 01 January 2006, pp.208-2015

The Existence of The Jost Solutions of Matrix-Polynomial Pencil of Sturm-Liouville equation

IX ST.Petersburg Interregional Conference, Saint-Petesburg, Russia, 22 - 24 June 2004, pp.386-390

On Sequence spaces with Ideal Structures

IX ST.Petersburg Interregional Conference, Saint-Petesburg, Russia, 22 - 24 June 2004, pp.377-380

Statistical limit points in 2-Normed spaces

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, Saint-Petesburg, Russia, 17 - 20 June 2004, pp.11

S Statistical Limit Points in 2 Normed Spaces

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, 1 - 04 June 2004

Fuzzy Logic Modeling of Deflection Behavior Against Dynamic Loading in Flexible Pavements

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, 1 - 04 June 2004

Books & Book Chapters

Escaping from Current Minimizer by Using an Auxiliary Function Smoothed by Bezier Curves

in: Numerical Solutions of Real-Life Nonlinear Phenomena, J. A. Tenreiro Machado, Necati Özdemir, Dumitru Baleanu, Editor, Springer, pp.87-105, 2020

Increasing the Effects of Auxiliary Function by Multiple Extrema in Global Optimization

in: Numerical Solutions of Real-Life Nonlinear Phenomena, J. A. Tenreiro Machado, Necati Özdemir, Dumitru Baleanu, Editor, Springer, pp.125-143, 2020

Bölüm 2 Fonksiyonlar Hakkında Daha Fazlası

in: Kalkülüse Giriş: Grafikler ve ModellerCollege Algebra: Graphs and Models, Yusuf Civan, Editor, Nobel Akademik Yayıncılık, pp.93-162, 2017

5. Bölüm Üstel ve Logaritmik Fonksiyonlar

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, pp.391-482, 2017

Grafikler, Fonksiyonlar ve Modeller

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, Isparta, pp.1-92, 2017

Diziler, Seriler ve Kombinatorikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel Yayıncılık, 2017

3. Bölüm İkinci Dereceden Denklemler ve Fonksiyonlar Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Yusuf Civan, Editor, Nobel, pp.393-474, 2017

Konik Kesitler

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, Ankara, pp.219-306, 2017

Bölüm 3, İkinci Dereceden (Kuadratik) Fonksiyonlar ve Denklemler Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Civan Yusuf, Editor, Nobel Akademik Yayıncılık Eğitim Danışmanlık Tic. Ltd. Şti., Ankara, pp.163-218, 2017

Some Convergence Types in 2-Banach Spaces

in: Modern Methods in Analysis and Its Applications, M. Mursaleen, Editor, Anamaya Idc Publishers, New Delhi, pp.130-137, 2010